# SDR A6WA202111227984

- Difficulty date: November 18, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 41,392 hours, 39,880 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: None
- Component: Antiice Panel, Cndair, 601R51203955
- Component part number: 601R5120333
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

3885 RT WING A-ICE CAUTION MSG USING STANDBY. EN ROUTE, THE FLIGHT EXPERIENCED A RIGHT WING ANTI ICE CAUTION MESSAGE. IN THE  INTEREST OF SAFETY, TO AVOID ICING CONDITIONS, THE CREW AND DISPATCHER HAVE  AGREED TO DIVERT TO DAY. NO EMERGENCY DECLARED AND THE FLIGHT LANDED IN DAY. WRITE UP WAS "RT WING A-ICE CAUTION MSG USING STANDBY."  ***AIRCRAFT REMOVED FROM SERVICE***   R&R ANTI ICE PANEL IAW AMM 30-12-21 OPS CHECK GOOD IN BOTH STBY AND NORMAL MODE. REMOVED PLACARD REMOVED FROM MEL
